# SDR 9JLA2021010729865

- Difficulty date: December 31, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N878RR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 51
- Aircraft time: 4,351 hours, 2,042 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 76493210
- Part serial: 267
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT IN FLIGHT THE NR 1 FUEL COMPUTER DISPLAYED THE FAULT CODE 803 INDICATING THAT THE LEFT WING TANK OUTER PROBE HAD FAILED.  THE MAINTENANCE VENDOR VERIFIED THE FAULT AND REPLACED THE LEFT OUTTBOARD FUEL QUANTITY PROBE WITH A NEW PROBE.  OPERATION AND LEAK CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
